Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


The coefficients of starlike functions
HTML articles powered by AMS MathViewer

by J. A. Hummel PDF
Proc. Amer. Math. Soc. 22 (1969), 311-315 Request permission
    Enrico Bombieri, Sull’integrazione approssimata dell’equazione differenziale di Löwner e le sue applicazioni alla teoria delle funzioni univalenti, Thesis, Università di Milano, Milano, 1963.
  • Enrico Bombieri, On the local maximum property of the Koebe function, Invent. Math. 4 (1967), 26–67. MR 218549, DOI 10.1007/BF01404579
  • P. R. Garabedian and M. Schiffer, The local maximum theorem for the coefficients of univalent functions, Arch. Rational Mech. Anal. 26 (1967), 1–32. MR 225994, DOI 10.1007/BF00283856
  • W. K. Hayman, Research problems in function theory, The Athlone Press [University of London], London, 1967. MR 0217268
  • J. A. Hummel, Multivalent starlike functions, J. Analyse Math. 18 (1967), 133–160. MR 209461, DOI 10.1007/BF02798041
  • Wilfred Kaplan, Close-to-convex schlicht functions, Michigan Math. J. 1 (1952), 169–185 (1953). MR 54711
  • R. Nevanlinna, Über die konforme Abbildung von Sterngebieten, Öfvres. Finska Vet. Soc. Förh. 53 (A) (1921), Nr. 6.
  • Maxwell O. Reade, On close-to-convex univalent functions, Michigan Math. J. 3 (1955), 59–62. MR 70715
  • Walter Rudin, Real and complex analysis, McGraw-Hill Book Co., New York-Toronto, Ont.-London, 1966. MR 0210528
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.43
  • Retrieve articles in all journals with MSC: 30.43
Additional Information
  • © Copyright 1969 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 22 (1969), 311-315
  • MSC: Primary 30.43
  • DOI:
  • MathSciNet review: 0251209